# SDR R61A201408291036

- Difficulty date: August 29, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 26,357 hours, 19,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bonding Strap
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE SERVICE ACCESS DOOR BONDING STRAP HAS CORROSION.  MAINTENANCE R & R WASTE SERVICE ACCESS DOOR BONDING STRAP IAW AMM 20-10-01, PN 170-86668-403, WASTE SERVICE ACCESS PANEL.
